# SDR A6WA201040301

- Difficulty date: April 22, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 22,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E 620JL INNER SHROUD CRACKED AT ACCESS PANEL 620CZ OTBD MATING SURFACE R & R INNER SHROUD INSTALLED IAW SRM 51-42-13 & 51-42-06.
